# SDR FXGA20200303001

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 50,624 hours, 55,084 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: H1410051
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR DOWN AND LOCK INDICATION INOPERATIVE (BOTH PRIMARY AND SECONDARY SYSTEM INDICATION) ON APPROACH TO BET. AIRCRAFT DIVERTED TO FAI AND MADE ABNORMAL LANDING AFTER VISUAL INSPECTION FROM GROUND THAT GEAR WAS DOWN. INSPECTION OF LMLG INDICATION SYSTEM REVEALED THAT THE INDICATION SWITCH HAVE FAILED.
